# SDR SWAA2022010450043

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRSION FWD CARGO BAY THRESHOLD SUBWEB BS 440+10-BS 500 RBL 29 ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 440+10 RBL 29 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS2678 S/N UNKNOWN; [02] VERIFIED EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 440+10 RBL 29 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS2678 S/N UNKNOWN; [03] LOCATED; DRILLED; AND INSTALLED NUTPLATES ON NEW FCB SUB THRESHOLD WEB BS440-BS492; RBL 29. PER DWG 143A8330; SRM 51-40-05-0G-0; AND SRM 51-40-02-0G-0.; [04] VERIFIED CORRECTIVE ACTION 3.   PART TO BE INSTALLED ON TTG8Q004E4MG
